# SDR CALA2014052700656

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,290 hours, 15,585 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Latch
- Part number: 9108013
- Condition: Unsecure
- Location: Nr 2 Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TWO PYLON LATCHES ON TOP OF NR 2 ENG CAME UP ON ROTATION ON TAKEOFF, AS REPORTED BY EXIT ROW PAX.  AIR RETURN TO GUAM INSPECTED THUMBNAIL FAIRING.  FOUND TWO EACH LOOSE LATCH HANDLES, LATCH KEEPERS FOUND SECURED.  ADJUSTED LATCH HANDLES IAW MM 54-52-01.
